# SDR DL72K990252

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010271
- Condition: Broken
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION FROM 5 DEGREES TO 2 AMBER FLAP ANNUNCIATOR ILLUMINATED ON FWD PANEL.  IN POSITION TEST, THE NR 5 SLAT INDICATED EXTEND.  RAN V-LIST PER POM NR 5 SLAT WOULD NOT RETRACT.  TROUBLESHOT SYSTEM, FOUND SWITCH S12 ROCKER ARM MISSING.  REPLACED SWITCH DAL (P/N 274203783).  SYSTEM CHKS NORMAL.
